# SDR QXEA2012061700472

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 23,831 hours, 21,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A ADVISES PAX DOOR HARD TO UNLATCH.  INITIAL HANDLE MOVEMENT IS NORMAL.  AFTER DOOR SEAL RELEASE, HANDLE MOVEMENT IS DIFFICULT.  PERFORMED UNLOCK, OPEN & LOCK FORCE GAUGE CHECK OF MCD INTERNAL HANDLE IAW AMM TASK 52-11-00-720-802 & 52-11-00-820-801 PARA.4.C.  DID NOT ADJUST STOP, ONLY CHECKED FORCE. ALL FORCES WITHIN LIMITS.  PERFORMED LUBRICATION OF AIRSTAIR DOOR & OTHER EASILY ACCESSIBLE LUBE POINTS AS A PRECAUTIONARY MEASURE IAW AMM TASK 52-11-00-640-801. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
